2019
Том 71
№ 1

All Issues

Smirnov G. S.

Articles: 3
Article (Ukrainian)

A remark on the best approximation in the mean of vector-valued functions

Smirnov G. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 6. - pp. 818-820

Article (Ukrainian)

Criteria for the polynomials of best approximation in the spaces Lp, 1 and L1, q

Smirnov G. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 3. - pp. 415—419

Article (Ukrainian)

The general form of a linear functional and a criteria for a best approximation polynomial in a space with mixed integral metric

Smirnov G. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 1. - pp. 134-138